# SDR CALA9600671

- Difficulty date: April 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14074
- Make and model: Doug DC-10-30
- Aircraft serial: 46911
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Jamb
- Condition: Corroded
- Location: Fwd Cargo Dr
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FORWARD CARGO DOOR JAMB LOWER EDGE CORRODED.  THE DOOR JAMB WAS REPAIRED IAW SRM 53-50-00, FIGURE 1.
